# SDR PCAA0008052

- Difficulty date: August 4, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N828EX
- Make and model: Dhav DHC8102
- Aircraft serial: 392
- Aircraft time: 14,945 hours, 16,894 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDT - DURING A SPOT INSPECTION, THE REAR FUSELAGE STRUCTURE WAS FOUND CRACKED AT FRAME 4 STRINGER 4, BOTH SIDES.  REPAIRS WERE MADE IAW RD8-55-199.  AIRCRAFT WAS RETURNED TO SERVICE.
